# SDR SWAA032644

- Difficulty date: December 2, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 56,086 hours, 47,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, 3 EACH STRINGER CLIPS CRACKED AT BS 747, STR 11R, BS 767, STR 13R, BS 767, STR 11R.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
